# SDR VNAA0204006

- Difficulty date: April 12, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 17,586 hours, 15,450 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Condition: Damaged
- Location: Rt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT HAND PROPELLER HEAT FAILED AND FLIGHT 4147 RETURNED TO BTV.  MAINTENANCE INSPECTED AND REPAIR THE DE-ICE LEAD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
